# SDR UPS09654270

- Difficulty date: January 4, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A INSTALL DOUBLER AND TRIPLER REF RCD 261 TO LWR SURFACE RT WING T/E WEDGE.  C/W EO B767-5750-30772B.
